# SDR DXTA2024070212235

- Difficulty date: July 1, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N522QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0060
- Aircraft time: 7,233 hours, 4,775 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: CBS281
- Part serial: 3166M
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING THE EMERGENCY LIGHT TEST, THE EXIT SIGN OVER THE MAIN CABIN DOOR DOES NOT COME ON. ALL OTHER EMER LIGHTS WORK FINE.  ARRIVED AT ALE AND REMOVED FAULTY NR 2 EMERGENCY BATTERY DUE TO INTERNAL FAULT AND INSTALLED REPAIRED BATTERY . LET BATTERY CHARGE AS NEEDED. WORK PERFORMED IAW AMM 33-50-06.
